# SDR GTIA2018020302398

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 14,395 hours, 6,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD O/B FA JS FLASHLIGHT FLASHES RED ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) ). REMOVED AND REPLACED FWB O/B FA JS GREEN FLASH LIGHT IAW CMM 25-60-13 OPS CHECK GOOD PLACARD REMOVED MOC NOTIFIED.
